# SDR UPS07M51271

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW PREFLIGHT - RIGHT (R1) DOOR SLIDE LOW PRESSURE.  REMOVED AND REPLACED R1 DOOR SLIDE.  REF MM 25-61-15-4.
